# SDR CA071107002

- Difficulty date: November 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,921 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Failed
- Location: Compressor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS OBSERVED SPARKS COMING OUT RT ENGINE EXHAUST ON LANDING. MAINTENANCE INSPECTION FOUND COMPRESSOR BLADES LAYING IN THE ENGINE BAY. (TC NR 20071107002)
